# SDR DALA2015082105120

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 75,394 hours, 34,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 30R.  FOUND WIRE SECTION BAD AT SEAT 30R.  REPLACED THE WIRED IAW SWPM.  CHECKED GOOD. OK FOR SERVICE.
